MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT SIZE 4; FEMORAL CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT SIZE 4; FEMORAL CEMENTLESS STEM
Model Number 01.18.144
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 april 2021: lot 160758: 44 items manufactured and released on 20-may-2016.Expiration date: 2021-05-03.No anomalies found related to the problem.To date, 36 items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
The patient came in reporting pain.Post-op x-rays indicated that aseptic loosening of the stem had occurred.The surgeon revised the stem, head, and liner 4 years and 5 months after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED LAT SIZE 4
Common Device Name
FEMORAL CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11847283
Report Number3005180920-2021-00386
Device Sequence Number16949923
Product Code LZO
UDI-Device Identifier07630030804205
UDI-Public07630030804205
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2021
Device Model Number01.18.144
Device Catalogue Number01.18.144
Device Lot Number160758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;